# SDR AALA201711069019

- Difficulty date: November 2, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 12,887 hours, 2,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT ON SEAT 4A WAS HANGING BY A WIRE FROM THE SEAT. SECURED SEAT ESCAPE PATH LIGHT AT SEAT 4A PER AMM 33-51-19.
